UTokyo Repository 東京大学
 

UTokyo Repository >
121 数理科学研究科 >
Journal of Mathematical Sciences, the University of Tokyo >

このページ(論文)をリンクする場合は次のURLを使用してください: http://hdl.handle.net/2261/59265

タイトル: On Linearization of Line Bundles
著者: Brion, Michel
キーワード: Line bundle
linearization
seminormal
発行日: 2015年2月27日
出版者: Graduate School of Mathematical Sciences, The University of Tokyo
掲載誌情報: Journal of Mathematical Sciences, The University of Tokyo. Vol. 22 (2015), No. 1, Page 113–147
抄録: We study the linearization of line bundles and the local properties of actions of connected linear algebraic groups, in the setting of seminormal varieties. We show that several classical results on normal varieties extend to that setting, if the Zariski topology is replaced with the étale topology.
URI: http://hdl.handle.net/2261/59265
ISSN: 13405705
出現カテゴリ:Journal of Mathematical Sciences, the University of Tokyo
Journal of Mathematical Sciences, the University of Tokyo

この論文のファイル:

ファイル 記述 サイズフォーマット
jms220104.pdf220.1 kBAdobe PDF見る/開く

本リポジトリに保管されているアイテムはすべて著作権により保護されています。

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - ご意見をお寄せください